# SDR HEEA073715

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,623 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Inlet
- Part number: 206061432118
- Condition: Cracked
- Location: T/R Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER INLET COVER CRACKED. TO BE RETURNED TO VENDOR.
